# SDR DALA2018022601213

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 71,143 hours, 14,800 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK, APPROX 4 INCHES AT SECTION 48 RT SIDE FWD OF HORIZONTAL STAB. BETWEEN BS 1627 TO 1630. COMPLIED WITH SRM 53-00-01.
